MathSciNet Relay Station
MathSciNet bibliographic data
MR856511 (87k:31004) 31A35 (31A20 31B20 31B35)
Ancona, Alano On strong barriers and an inequality of Hardy for domains in ${\bf R}\sp n$. J. London Math. Soc. (2) 34 (1986), no. 2, 274–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement